# SDR DALA2019050202795

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 60,460 hours, 22,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1055143) DURING INSPECTION FOUND CORROSION ON WEB LOCATED BETWEEN STA.747 AND 767 AT LEVEL S-25R AT AFT CARGO COMPARTMENT. REPLACED WEB INTERCOSTAL LOC. BS 747 TO BS 767 AT LEVEL S-25R AT AFT COMPARTMENT AS PER SRM 51-10-02 ITEM 9 AND DWG #146A7502.
